# SDR SWAA2024061485499

- Difficulty date: May 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328- Rbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BEAM AT STA 328 AND RBL 45.50 HAS SIGNS OF CORROSION.<[01] REPAIRED IAW SRM 53-10-51-2R-7-B00540 (REPAIR 7 - SECTION 41 - DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 - PERMANENT);[02] VERIFIED REPAIR ACCOMPLISHED IAW SRM 53-10-51-2R-7-B00540 (REPAIR 7 - SECTION 41 - DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 - PERMANENT)
